Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What causes an itchy rash on the penis which worsens after masturbation?

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7445 Questions
Question
hi I was wondering if you could tell me if I have hpv. I sweat a lot down there and went to the doc about a week ago. when i got there the condition went down a lot and he told me it could be a heat rash. however it came back again though, I did just have protected sex about a week ago( after the derm visit) they seem to get worse when I masturbate. I just can't tell because the Internet pictures aren't clear
Fri, 18 May 2018 in Sexually Transmitted Diseases
 
 
Answered by Dr. Kakkar S. 1 hour later
Brief Answer:
Nor HPV warts

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist). I have noted your concern and I have viewed the images. I can see skin colored bumps.
They don't look exactly like warts. Perhaps a minor rash or a dermatitis.
Are they itchy?
I suggest you to apply a topical steroid e.g cortisone cream, twice daily.

Regards
Above answer was peer-reviewed by
 
Follow-up: What causes an itchy rash on the penis which worsens after masturbation? 4 hours later
they are itchy yes and I have no pain. are you sure though aren't flat warts or anything like that ? I applied some cortisone like you said. when I say I sweat a lot down there it's a lot , they look like inflamed fordyce spots possibly. I've had mollesucm before but I don't think it's that either. I'm hoping it's just a rash
 
 
Answered by Dr. Kakkar S. 4 hours later
Brief Answer:
Neither wart nor Molluscum

Detailed Answer:
Thank.

They do not look like a warts. Looks more like a eczematous rash.. Continue to apply cortisone cream. Doesn't look like Molluscum either.

Regards
Above answer was peer-reviewed by
 
Follow-up: What causes an itchy rash on the penis which worsens after masturbation? 3 hours later
thanks for easing my concern doctor. how can I prevent this from happening again? as I've said before it happens a lot and it usually gets worse when I masturbate ( I don't use a lotion). should I abstain from it for a few weeks and let the skin heal completely?
 
 
Answered by Dr. Kakkar S. 18 hours later
Brief Answer:
Use topical steroid

Detailed Answer:
Hi.

Perhaps it recurs because it never goes away completely. I suggest you to apply a topical steroid cream i.e cortisone cream for at least 2 weeks, twice daily. Masturbation probably flares it up due to friction. So it might help to abstain for 2 weeks while simultaneously treating it with the topical steroid cream.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor